Existence and uniqueness of solutions of a quasilinear approximation for the three-dimensional Navier-Stokes system

E. I. Dinaburg, Ya G. Sinai

Research output: Contribution to journalArticle

Abstract

The authors derived earlier a system of quasilinear equations which can be considered as an approximation of three-dimensional Navier-Stokes system for flow of incompressable viscous liquid. The solution regularity criteria are studied for this quasilinear approximation. The theorem of existence and uniqueness of the Cauchy problem solutions in some class of initial data is proved.

Original languageEnglish (US)
Pages (from-to)53-57
Number of pages5
JournalProblemy Peredachi Informatsii
Volume39
Issue number1
StatePublished - Jan 1 2003

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Existence and uniqueness of solutions of a quasilinear approximation for the three-dimensional Navier-Stokes system'. Together they form a unique fingerprint.

  • Cite this